# SDR SWAA041706

- Difficulty date: June 16, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 53,441 hours, 50,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT ENTRY DOOR LOWER HINGE CUTOUT, CRACKED.  REPAIRED SKIN PER EA.
